# SDR 96ZZZX5742

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N607KW
- Make and model: Beech 200BEECH
- Aircraft serial: BB977
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 5,918 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 93-25-07.  SB 2472RII.  VISUAL INSPECTION C/W 8-28-96 AT 5845.3 HOURS.  AT TIME OF 5918.1 AND 10-22-96, THE NR 9 AND NR 10 STRINGERS WERE FOUND CRACKED UNDER THE SEALER (RIGHT SIDE).  SUBMITTER STATED NOTIFIED BEECH TECH REP ABOUT THIS PROBLEM AND DO BELIEVE THAT THE AD AND SB MUST BE CHANGED TO REFLECT THE CRACKS BEING CONCEALED UNDER THE SEALER.  NEITHER AD OR SB ARE REQUESTING THAT THE SEALER BE REMOVED FOR THE USUAL INSPECTION.
